Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Daja19's Blog

  • entries
    10
  • comments
    30
  • views
    8959

Day 1-7 Of Clavaris (Accutane)

Daja19

1206 views

For the longest time I had been against trying accutane because of all the different things I heard, saw and read. But after having acne for 7 years too long, I finally decided to go for it!

The first two days there was little to no side effects but by the third day I noticed my pores getting smaller. I had gotten really excited thinking maybe it wouldn't be as bad as I've read but not this time!

Now I've been on it for a week and the side effects have definitely begun to show. My face feels extremely tight and dry but because of how much moisturizer and cream I've been putting on, it is both oily and dry. I don't know how that's possible but it is. My face also feels itchy and it looks like a bad sunburn. It's also flaky and red. Not only does my face feel dry but my lips are just as dry! No matter how much stuff you put on your lips it disappears within minutes. Those are really the only side effects I've been experiencing with taking the medicine. I'm sure these next couple of weeks will probably get worse but that's expected. Until next week!



2 Comments


Haha the dryness is terrible! I hate putting so much moisturizer on before I go to bed too! I layer it on so much to try to keep my skin from flaking but it feels so gross!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×